Meet & Greet with The Twilight Knights

Friday – 1:00 PM

2 hours

Get to know the people behind the steel. The Bushido Department proudly presents the Twilight Knights, students of the science and art that is martial combat. Get to know fellow weapons and combat enthusiasts, and ask about each of our workshops and panels so you can plan which ones to attend.


Basic Self-Defense for Women

Saturday – 10:00 AM, Sunday – 4:00 PM

2 hours

Our only workshop geared just for ladies. Some basic self-defense knowledge is a must-have in these times, and we are here to give it to you free of charge.*


Rapier Workshop

Friday – 9:00 PM, Saturday – 3:00 PM, Sunday – 8:00 PM

2 hours

The weapon of nobles, duelists, and romance. The style, the footwork, the dance of death. Come see and learn the weapon choice for movies and try them out yourself!*


Kung Fu with the Twilight Knights

Saturday – 9:00 AM

2 hours

Learn the very basics of Kung Fu. Our yearly early morning warm ups*


Spear Workshop

Friday – 11:00 PM, Saturday – 10:00 PM, Sunday – 11:00 AM

2 hours

One of the most beloved weapons yet one of the most misunderstood. Come and try out this weapon, see the styles of combat we will demonstrate and find out if this is the weapon for you!!*


Archery Demo

Friday – 4:00 PM, Saturday – 6:00 PM

NOT in Dojo. In Exhibition Hall 1

2 hours

The most asked for event is here! Archery demo! Come meet with us as we show you different styles of bows and arrows and explain the pros and cons of each of them. Then watch a shoot where you can see the different bows and arrows in use. We may even do a timed battle flight fire!!


Saber Demo

Saturday – 12:00 PM, Sunday – 6:00 PM

Saturday – 2 hours, Sunday – 1 hour

A close relative of the rapier, but made and designed more for the military man than a noble at court, this weapon ruled the battlefield for more than one hundred years. Come and get a lesson on its history, why it was so effective, and see how it was used!


Knife Fighting Demo

Saturday/Sunday – 12:00 AM, Sunday/Monday – 12:00 AM

1 hour

Let’s face it and tell the truth! You own a knife – probably several. Come and see how to use one. We’ll discuss what they are good for and what they are NOT good for. Above all, learn what knives can do in the real world vs. movie magic.


Spear Workshop

Friday – 11:00 PM, Saturday – 10:00 PM, Sunday – 11:00 AM

2 hours

One of the most beloved weapons, yet one of the most misunderstood. Come and try out this weapon, see the styles of combat we will demonstrate and find out if this is the weapon for you!!*


How to Make Your Own Armor

(Panel)

Friday – 7:00 PM, Sunday – 7:00 PM

1 hour

Armor and how you can make some for yourself cheap with things from your local hardware store.


How to Make a Fight Scene

(Panel)

Saturday – 8:00 PM, Sunday – 2:00 PM, Friday – 3:00 PM

2 hours

Sponsored by Team Lift XMA.

16+

Team Lift XMA invites you to attend a brief history of fight scene choreography, Freerunning and Parkour in film, as well as witness as the techniques used by the stuntmen of Hollywood films are demonstrated and broken down to an instructive level and taught to audience members.


ShinKendo Dojo

(Panel)

Friday – 8:00 PM, Saturday – 5:00 PM, Sunday – 10:00 AM

1 hour

Sponsored by Tojokan Dojo.

You are invited to watch a demonstration of Shinkendo, Way of the True Sword. In it you will see the five interlocking rings of Japanese Swordsmanship:Suburi: Basic SwingingTanregata: Solo FormsBattoho: Combative Drawing and SheathingTachiuchi: Paired SparringTameshigiri: Test Cutting


Amtgard, a fantasy combat LARP

(Panel)

Friday – 6:00 PM, Saturday – 2:00 PM, Sunday – 1:00 PM

1 hour

Sponsored by Amtgard.

Amtgard is a free to play fantasy combat LARP! We’ll show you how to arm yourself with safe foam weapons and fight others in various battle games. Don’t want to use a sword? We have archers, magic and monsters too! Join the fray!


Boffers Sales and Last Q&A*

Sunday – 11:00 AM

2 hours

Want to bring something home for practice? Consider boffers as a safe, affordable alternative to buying a bokken or katana. We will be selling off the weapons used during our workshops at low prices!!

Your last chance to see the staff before the weekend ends!


*Waivers are required and all participants must be at least 10 years of age. Anyone under the age of 18 will require a wavier (to be found online). Dress comfortable, and expect to sweat. Any unsafe behavior or failing to adhere to the rules will end your session.